# SDR NACA2019111800140

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 99,537 hours, 16,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32317
- Condition: Cracked
- Location: Bs 325-336
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: TEMPORARY REPAIR INSTALLED @ BS325-BS347, S35L-S36L, PERMANENT REPAIR OR DTA ANALYSIS REQUIRED. CORRECTIVE ACTION: REMOVED AND REPLACED TEMPORARY REPAIR @ BS325-BS347, S35L-S36L IAW AMES DOC. 47390REA01 AND B767-300 SRM 51-40-02 P7, AND AMM 51-21-10. SEE PARTIAL WORK ON BACK AND ON PWS #12, PAGE 1.
